Communications in Mathematical Analysis

Bounded and Periodic solutions of a Class of Impulsive Periodic Population Evolution Equations of Volterra type

JinRong Wang , W. Wei, and X. Xiang

Full-text: Open access

Abstract

This paper deals with a class of impulsive periodic population evolution equations of Volterra type on Banach space. By virtue of integral inequality of Gronwall type for piecewise continuous functions, the prior estimate on the $PC$-mild solutions is derived. The compactness of the new constructed Poincaré operator is shown. This allows us to apply Horn's fixed point theorem to prove the existence of $T_{0}$-periodic $PC$-mild solutions when $PC$-mild solutions are ultimate bounded. At last, an example is given for demonstration.

Article information

Source
Commun. Math. Anal., Volume 9, Number 1 (2010), 32-47.

Dates
First available in Project Euclid: 21 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.cma/1271890716

Mathematical Reviews number (MathSciNet)
MR2576913

Zentralblatt MATH identifier
1189.45016

Subjects
Primary: 45D05
Secondary: 45N05

Keywords
Integrodifferential equations Volterra type Periodic solutions Existence

Citation

Wang , JinRong; Wei, W.; Xiang, X. Bounded and Periodic solutions of a Class of Impulsive Periodic Population Evolution Equations of Volterra type. Commun. Math. Anal. 9 (2010), no. 1, 32--47. https://projecteuclid.org/euclid.cma/1271890716


Export citation

References

  • N. U. Ahmed, Semigroup theory with applications to system and control, Longman Scientific Technical, New York, 1991.
  • N. U. Ahmed, Some remarks on the dynamics of impulsive systems in Banach space, Mathematical Anal. 8 (2001), pp. 261-274.
  • N. U Ahmed, K. L. Teo and S. H. Hou, Nonlinear impulsive systems on infinite dimensional spaces, Nonlinear Anal. 54 (2003), pp 907-925.
  • D. D. Bainov, P. S. Simeonov, Impulsive differential equations: periodic solutions and applications, New York, Longman Scientific and Technical Group. Limited, 1993.
  • M. Benchohra, J. Henderson and S. K. Ntouyas, Impulsive differential equations and inclusions, Contemporary Mathematics and Its Applications Vol. 2, Hindawi Publishing Corporation, New York, 2006.
  • D. D. Bainov, S. G. Hristova, Integral inequalities of Gronwall type for piecewise continuous functions, J. Applied Mathematics and Stochastic Analysis 10 (1997), pp 89-94.
  • J. M. Cushing, Periodic time-dependent predator-prey system, SIAM J. Appl. Math. 32 (1977), pp 82-95.
  • W. A. Horn, Some fixed point theorems for compact maps and flows in Banach spaces, Transactions of AMS 149 (1970), pp 391-404.
  • V. Lakshmikantham, D. D. Bainov and P. S. Simeonov, Theory of impulsive differential equations, World Scientific, Singapore-London, 1989.
  • Lishan Liu, Congxin Wu and Fei Guo, A unique solution of initial value problems for first-order impulsive integro-differential equations of mixed type in Banach spaces, J. Math. Anal. Appl. 275 (2002), pp 369-385.
  • X. Liu, Impulsive stabilization and applications to population growth models, Rocky Mountain J. Math. 25 (1995), pp 381-395.
  • J. Liu, Bounded and periodic solutions of finite delay evolution equations, Nonlinear Analysis 34 (1998), pp 101-111.
  • J. Liu, Nonlinear impulsive evolution equations, Dynamices of Continuous, Discrete and Impulsive Systems 6 (1999), pp 77-85.
  • J. Liu, Toshiki Naito, Nguyen Van Minh, Bounded and periodic solutions of infinite delay evolution equations, J. Math. Anal. Appl. 286 (2003), pp 705-712.
  • J. Y. Park, Y. C. Kwunm J. M. Jeong, Existence of periodic solutions for delay evolution integrodifferential equations, J. Math. and Comput. Model. 65 (2004), pp 597-603.
  • G. F. Webb, Logistic models of structured population growth, Comp. and Maths. With Appls. 12A (1986), pp 527-529.
  • K. Kunisch, W. Schappacher, G. F. Webb, Nonlinear age-dependent population dynamic with random diffusion, Comp. and Maths. With Appls. 11 (1985), pp 155-173.
  • J. R. Wang, X. Xiang, and W. Wei, Linear impulsive periodic system with time-varying generating operators on Banach space, Advances in Difference Equations 2007 (2007), Article ID 26196, pp 1-16.
  • P. Sattayatham, S. Tangmanee and Wei Wei, On periodic solution of nonlinear evolution equations in Banach spaces, J. Math. Anal. Appl. 276 (2002), pp 98-108.
  • X. Xiang and N. U. Ahmed, Existence of periodic solutions of semilinear evolution equations with time lags, Nonlinear Anal. 18 (1992), pp 1063-1070.
  • W. Wei, X. Xiang and Y. Peng, Nonlinear impulsive integro-differential equation of mixed type and optimal controls, Optimization 55 (2006), pp 141-156.
  • X. Xiang and W. Wei, Mild solution for a class of nonlinear impulsive evolution inclusion on Banach space, Southeast Asian Bulletin of Mathematics 30 (2006), pp 367-376.
  • X. Xiang, W. Wei and Y. Jiang, Strongly nonlinear impulsive system and necessary conditions of optimality, Dynamics of Continuous, Discrete and Impulsive Systems 12 (2005), pp 811-824.
  • X. L. Yu, X. Xiang and W. Wei, Solution bundle for class of impulsive differential inclusions on Banach spaces, J. Math. Anal. Appl. 327 (2007), pp 220-232.
  • T. Yang, Impulsive control theory, Springer-Verlag Berlin Heidelberg, 2001.
  • S. H. Zhang, G. T. Zhu, The solution and asymptotity of nonlinear population evolution equation, ACTA Mathematicae Applicate Sinica 14 (1991), pp 289-295.
  • S. H. Zhang, On the mild solution and weak solution of nonlinear population evolution equation, Applied Mathematics A Journal of Chinese University 5 (1991), pp 476-483.